# SDR SWAA2024103039503

- Difficulty date: September 19, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR BARRIER RH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENT 2024-592758<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: A18229508; DUE DATE: 14-JAN-25.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196126 DUE DATE:03-APR-25;[03] TOOL USED: SCALE: P/N SPX222 S/N C410738991 DUE DATE 05/AUG/25;[04] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 201036102; DUE DATE: 12-OCT-24.;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8342514649 DUE DATE: 27-FEB-25.   REPAIRED VAPOR BARRIER RH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGN OFFS BELOW.;[06] REPAIRED VAPOR BARRIER RH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. REFER TO INDIVIDUALS SIGN OFFS BELOW. RII ACCOMPLISHED
